# SDR DXTA20082926

- Difficulty date: March 9, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 10,448 hours, 8,325 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF SMOKE SMELL - (NO SIGN OF VISUAL SMOKE) APPEARED.
